# SDR SWAA2024083031016

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,841 hours, 13,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAS REPORT FWD ENTRY EMERG SLIDE GIRT BAR DIFFICULT TO ARM /INSERT INTO FLOOR RECEPTACLE<[01] ADJUSTED FWD ENTRY DOOR EMERGENCY SLIDE IAW AMM 25-66-01; OPS CHECK GOODS
